# SDR SWAA2024082823377

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07 FWD CARGO COMPARTMENT AFT BKHD LOWER STANTION ANGLE CORRODED AT STA 500I RBL 24 TO LBL 24 WL 156<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT BKHD LOWER STANTION ANGLE AT STA 500I BETWEEN RBL 24 TO LBL 24 WL 156 I.A.W B737 SRM 51-40-02-0G-0 AND DWG 143A9481 REV.A;[02] AUDIT C/W
